# SDR SIMA20181101001

- Difficulty date: November 1, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 7,402 hours, 5,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99042128D
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP IN FRONT OF CLOSET ON FLOOR DOES NOT ILLUMINATE FULLY. REMOVED AND REPLACE EMERGENCY LIGHT STRIP IN FRONT OF CLOSET ON FLOOR IAW AMM 33-50-21. OPS CHECK GOOD.
